| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was wasted/damaged.Additional information has been requested.